# SDR SWAA2014012024207

- Difficulty date: December 21, 2013
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 80,166 hours, 65,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6935365
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED BETWEEN BS 380 TO BS 400 BL 0.  R & R ANGLE IAW SRM & DRAWING.
